Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 76, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 8:51 AM CDT for 16 counties in Texas. It was in force for 5 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2010, 8:51 AM CDT (13:51 UTC)
- Expired
- Sep 8, 2010, 1:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bandera County, TX, Bastrop County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 10:00 AM CDT | FLASH FLOOD | 15 W Blanco, TX | SEVERAL ROADS CLOSED DUE TO FLOODING... FM1320 AND FM962. |
| Sep 8, 10:00 AM CDT | FLASH FLOOD | 5 S Lockhart, TX | COUNTY ROAD 233 WAS CLOSED FOR A WHILE. |
| Sep 8, 10:01 AM CDT | FLASH FLOOD | 3 Wsw Marble Falls, TX | MOST OF THE LOW WATER CROSSINGS IN MARBLE FALLS AND HORSESHOE BAY ARE CLOSED. |
| Sep 8, 10:10 AM CDT | FLASH FLOOD | 11 E Fredericksburg, TX | HIGHWAY 1623 WAS CLOSED FOR AWHILE. |
| Sep 8, 10:10 AM CDT | FLASH FLOOD | 1 W San Marcos, TX | POST ROAD WAS CLOSED FOR AWHILE. |
| Sep 8, 10:11 AM CDT | FLASH FLOOD | 15 E Medina, TX | NUMEROUS ROADS CLOSED DUE TO FLOODING... FM1283... FM37... FM462... FM1283 AND SH46. |
| Sep 8, 10:30 AM CDT | FLASH FLOOD | 10 W Blanco, TX | COUNTY ROAD 1320 WAS CLOSED FOR AWHILE. |
| Sep 8, 10:30 AM CDT | FLASH FLOOD | 5 Sw Burnet, TX | SEVERAL ROADS CLOSED DUE TO FLOODING... FM2147 AND FM2342. |
| Sep 8, 10:50 AM CDT | FLASH FLOOD | 13 W Johnson City, TX | RANCH ROAD 1 AND KLEIN ROAD ARE CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
867
WGUS54 KEWX 081351
FFWEWX
TXC019-021-031-053-055-091-171-187-209-259-265-287-299-325-453-491-
081645-
/O.NEW.KEWX.FF.W.0076.100908T1351Z-100908T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BANDERA COUNTY...
WESTERN BASTROP COUNTY...
BLANCO COUNTY...
BURNET COUNTY...
NORTHERN CALDWELL COUNTY...
NORTHEASTERN COMAL COUNTY...
EASTERN GILLESPIE COUNTY...
NORTH CENTRAL GUADALUPE COUNTY...
HAYS COUNTY...
NORTHWESTERN KENDALL COUNTY...
SOUTHEASTERN KERR COUNTY...
NORTHWESTERN LEE COUNTY...
SOUTHEASTERN LLANO COUNTY...
NORTH CENTRAL MEDINA COUNTY...
TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 1145 AM CDT.
* AT 849 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAHOMET...
JOPPA...SUNNYLANE...LAKE VICTOR...WATSON...SHADY GROVE...OATMEAL...
SMITHWICK...LONE GROVE...GAINESVILLE...STOLZ...BLUFFTON...OXFORD...
LIBERTY HILL...WEIR...THRALL...TAYLOR...SERENADA...ROUND ROCK...
LEANDER...JARRELL...HUTTO...GRANGER DAM...GRANGER...GEORGETOWN
DAM...GEORGETOWN...FLORENCE...CEDAR PARK...BARTLETT...ANDICE...
TOW...LLANO...KINGSLAND...HORSESHOE BAY...ENCHANTED ROCK STATION...
BUCHANAN DAM...SPICEWOOD...MEADOWLAKES...MARBLE FALLS...INKS LAKE
STATE PARK...GRANITE SHOALS...BURNET...BRIGGS AND BERTRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 3093 9784 3089 9764 3076 9728 3048 9715
3055 9703 2989 9743 2969 9794 3010 9846
2950 9927 3002 9928 3094 9857 3094 9842
3095 9846 3101 9847 3105 9844 3103 9791
$$2 follow-up statements
206
WGUS54 KEWX 081640
FFWEWX
TXC019-021-031-053-055-091-171-187-209-259-265-287-299-325-453-491-
081845-
/O.EXT.KEWX.FF.W.0076.000000T0000Z-100908T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTERN BANDERA COUNTY...
WESTERN BASTROP COUNTY...
BLANCO COUNTY...
BURNET COUNTY...
NORTHERN CALDWELL COUNTY...
NORTHEASTERN COMAL COUNTY...
EASTERN GILLESPIE COUNTY...
NORTH CENTRAL GUADALUPE COUNTY...
HAYS COUNTY...
NORTHWESTERN KENDALL COUNTY...
SOUTHEASTERN KERR COUNTY...
NORTHWESTERN LEE COUNTY...
SOUTHEASTERN LLANO COUNTY...
NORTH CENTRAL MEDINA COUNTY...
TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 145 PM CDT.
* AT 1136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM A LINE OF RAIN SHOWERS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUTTO...
MAHOMET...JOPPA...SUNNYLANE...LAKE VICTOR...WATSON...SHADY GROVE...
OATMEAL...SMITHWICK...LONE GROVE...GAINESVILLE...STOLZ...
BLUFFTON...OXFORD...LIBERTY HILL...WEIR...THRALL...TAYLOR...
SERENADA...LEANDER...JARRELL...GRANGER DAM...GRANGER...GEORGETOWN
DAM...GEORGETOWN...FLORENCE...BARTLETT...ANDICE...TOW...LLANO...
KINGSLAND...BUCHANAN DAM...MEADOWLAKES...MARBLE FALLS...INKS LAKE
STATE PARK...GRANITE SHOALS...BURNET...BRIGGS AND BERTRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 3093 9784 3089 9764 3076 9728 3048 9715
3055 9703 2989 9743 2969 9794 3010 9846
2950 9927 3002 9928 3094 9857 3094 9842
3095 9846 3101 9847 3105 9844 3103 9791
$$084
WGUS74 KEWX 081748
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1248 PM CDT WED SEP 8 2010
TXC019-021-031-053-055-091-171-187-209-259-265-287-299-325-453-491-
081845-
/O.CON.KEWX.FF.W.0076.000000T0000Z-100908T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-LLANO TX-WILLIAMSON TX-TRAVIS TX-LEE TX-GILLESPIE TX-
BLANCO TX-BASTROP TX-HAYS TX-KERR TX-KENDALL TX-CALDWELL TX-COMAL TX-
BANDERA TX-GUADALUPE TX-MEDINA TX-
1248 PM CDT WED SEP 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTH
CENTRAL MEDINA...NORTH CENTRAL GUADALUPE...EASTERN BANDERA...
NORTHEASTERN COMAL...NORTHERN CALDWELL...NORTHWESTERN KENDALL...
SOUTHEASTERN KERR...HAYS...WESTERN BASTROP...BLANCO...SOUTHEASTERN
GILLESPIE...NORTHWESTERN LEE...TRAVIS...WILLIAMSON...SOUTHEASTERN
LLANO AND BURNET COUNTIES...
AT 1234 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS HAVE REPORTED
NUMEROUS ROAD CLOSURES FROM FLASH FLOODING OVER THE WARNED AREA.
WITH THIS UPDATE WE HAVE REDUCED THE AREA OF THE WARNING AS THE LINE
OF SHOWERS HAS MOVED FARTHER EAST.
LOCATIONS IN THE WARNING AREA INCLUDE MAHOMET...JOPPA...SUNNYLANE...
LAKE VICTOR...WATSON...SHADY GROVE...OATMEAL...SMITHWICK...LIBERTY
HILL...WEIR...THRALL...TAYLOR...SERENADA...LEANDER...JARRELL...
HUTTO...GRANGER DAM...GRANGER...GEORGETOWN DAM...GEORGETOWN...
FLORENCE...BARTLETT...ANDICE...MEADOWLAKES...MARBLE FALLS...INKS LAKE
STATE PARK...GRANITE SHOALS...BURNET...BRIGGS AND BERTRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 2987 9927 3036 9861 3103 9822 3103 9791
3093 9784 3089 9764 3076 9728 3048 9715
3055 9703 2989 9743 2969 9794 3010 9846
2950 9927
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 5:50 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Sep 8, 5:50 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 550 AM CDT WED SEP 8 2010 .AVIATION... A DEEP FEED OF TROPICAL MOISTURE WILL CONTINUE INTO S CENTRAL TX TODAY WITH SCT-NUMEROUS SHRA/TSRA CONTINUING THROUGH ABOUT 00Z. THEREFORE VARIABLE MVFR CONDITIONS THIS MORNING WITH BRIEFLY LOWER IFR CONDITIONS IN IN HEAVY RAIN. BY THIS AFTERNOON...PERIODS OF VFR CONDITIONS WITH CIGS OF 3-5 THSD FEET. THIS EVENING WIDESPREAD MVFR CIGS WILL RETURN BY 03Z AND CONTINUING OVERNIGHT WITH OCCASIONAL IFR CONDITIONS POSSIBLE ALONG WITH ISOLD SHRA/TSRA. && .PREV DISCUSSION... /ISSUED 208 AM CDT WED SEP 8 2010/ DISCUSSION... LIFE THREATENING FLASH FLOOD EVENT CONTINUES TO UNFOLD THIS MORNING. TRAINING CONVERGENCE LINE ASSOCIATED WITH HERMINE...NOW IN CENTRAL TX...CONTINUING NEAR THE I35 CORRIDOR EARLY THIS MORNING AND LIKELY TO CONTINUE THRU ABOUT 12Z BEFORE MODELS INDICATE A LET UP BETWEEN 12Z AND 18Z. HAVE RECONFIGURED THE FLASH FLOOD WATCH TO REMOVE THE 4 WESTERN MOST COUNTIES WHERE LITTLE RAIN HAS FALLEN THUS FAR...AND EXPECTING MORE SPOTTY COVERAGE ON THE BACK SIDE OF HERMINE. EVEN THOUGH HERMINE WILL CONTINUE TO MOVE NORTHWARD AWAY FROM OUR AREA...AIRMASS WILL REMAIN VERY MOIST AND SUBJECT TO ADDITIONAL DEVELOPMENT FROM HEATING THIS AFTERNOON...SO EXTENDED THE FLASH FLOOD WATCH THRU 6 PM THIS AFTERNOON. ANY REDEVELOPMENT THIS AFTERNOON OVER SATURATED SOILS WILL BE QUICK TO ADD TO ONGOING FLOODING PROBLEMS. BY TONIGHT AS THE REMAINS OF HERMINE MOVE INTO OK AND THE UPPER RIDGE BEGINS TO BUILD WESTWARD INTO THE AREA...WILL SEE DIMINISHING RAIN CHANCES OVERNIGHT INTO THURSDAY. THE UPPER RIDGE WILL BE THE DOMINATE FEATURE FOR THE REMAINDER OF THIS WEEK INTO NEXT WEEK. THERE COULD BE ISOLATED AIRMASS SHOWERS FROM HEATING ON ANY GIVEN DAY...HOWEVER HAVE GONE WITH A MOSTLY DRY FORECAST WITH HIGH TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMALS...AND ABOVE NORMAL MIN TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 78 92 78 94 / 80 30 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 86 77 93 77 94 / 80 30 20 10 10 NEW BRAUNFELS MUNI AIRPORT 87 77 93 76 94 / 70 30 20 10 10 BURNET MUNI AIRPORT 83 75 90 76 90 / 70 30 20 10 10 DEL RIO INTL AIRPORT 90 76 93 76 95 / 20 10 10 10 10 GEORGETOWN MUNI AIRPORT 85 77 92 77 92 / 80 30 20 10 10 HONDO MUNI AIRPORT 87 76 92 77 93 / 60 30 20 10 10 SAN MARCOS MUNI AIRPORT 87 76 92 77 94 / 70 30 20 10 10 LA GRANGE - FAYETTE REGIONAL 85 77 91 78 92 / 80 30 20 10 10 SAN ANTONIO INTL AIRPORT 87 78 92 78 93 / 70 30 20 10 10 STINSON MUNI AIRPORT 87 77 93 78 94 / 70 30 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON... WILSON...ZAVALA. && 01/18
Hazardous weather outlook, Sep 8, 5:20 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 AM CDT WED SEP 8 2010 TXZ171>173-183>194-202>209-217>225-228-091030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 520 AM CDT WED SEP 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LIFE THREATENING FLASH FLOODING TO CONTINUE TODAY. A DEEP MOIST TROPICAL INFLOW OFF THE GULF OF MEXICO IN THE WAKE OF HERMINE WILL CONTINUE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH EARLY THIS EVENING. HEAVY RAIN WITH THESE STORMS WILL PRODUCE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES TODAY...WITH ISOLATED TOTALS OF 6 INCHES OR MORE POSSIBLE. THIS ADDITIONAL RAINFALL WILL BE ACROSS AREAS WHICH HAVE ALREADY RECEIVED ESTIMATED AMOUNTS OF UP TO 10 TO 15 INCHES ON TUESDAY AND TUESDAY NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 6 PM. IN ADDITION TO FLASH FLOODING TODAY...RIVER FLOODING IS POSSIBLE TODAY AND TONIGHT. THE SHOWERS AND THUNDERSTORMS WILL TAPER OFF TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... RAIN CHANCES WILL CONTINUE TO DECREASE EARLY THURSDAY MORNING. HOWEVER...RIVER FLOODING WILL STILL BE POSSIBLE THROUGH THE NEXT FEW DAYS DUE TO RUNOFF FROM HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE APPRECIATED THROUGH THIS EVENING.
In the hours before
Local storm report, Sep 8, 3:37 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM FLASH FLOOD ROUND ROCK 30.52N 97.67W
09/08/2010 WILLIAMSON TX EMERGENCY MNGR
NUMEROUS SHELTERS HAVE BEEN OPENED ACROSS THE COUNTY.
SUBSTANTIAL FLOODING ALONG BRUSHY CREEK. APPROXIMATELY
100 HOMES HAVE BEEN EVACUATED DUE TO HIGH WATER.
&&
MSLocal storm report, Sep 8, 4:37 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLASH FLOOD SAN ANTONIO 29.42N 98.49W
09/08/2010 BEXAR TX CITY OFFICIAL
THE CITY REPORTS THAT 40 ROADS REMAIN CLOSED ACROSS SAN
ANTONIO.
&&
EVENT NUMBER EWX1000487
PAYLocal storm report, Sep 8, 4:48 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM FLASH FLOOD AUSTIN 30.27N 97.74W
09/08/2010 TRAVIS TX CITY OFFICIAL
CITY OF AUSTIN AND TRAVIS COUNTY ROAD CLOSURE WEBSITE
REPORTS 32 ROADS CLOSED ACROSS AUSTIN AND TRAVIS COUNTY.
&&
EVENT NUMBER EWX1000488
PAYLocal storm report, Sep 8, 5:58 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
09/08/2010 COMAL TX COUNTY OFFICIAL
THE COUNTY ROAD CLOSURE WEBSITE REPORTS 10 ROADS CLOSED
ACROSS PORTIONS OF COMAL COUNTY.
&&
EVENT NUMBER EWX1000489
PAYLocal storm report, Sep 8, 7:23 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
09/08/2010 M7.10 INCH COMAL TX COCORAHS
THE DRY COMAL CREEK WAS AT 16.4 FEET AND FLOODED.
&&
EVENT NUMBER EWX1000490
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:01 PM CDT | Tornado Warning | EWX | Williamson | 14 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:13 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis, Williamson | 3 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:43 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 8 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:37 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 4 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:18 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 3 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:00 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Hays and 3 more | 7 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 11:55 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.